# SDR 99ZZZX2618

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003603032
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON AFT SIDE OF BS 718.00 STRINGER 11 RIGHT HAND SIDE CRACKED IN RADIUS.  REMOVED DAMAGED DOUBLER, FABRICATED NEW DOUBLER AND INSTALLED IAW WVAC EO NR 601R-53-0080.
